# SDR N6WA2021033001

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10219
- Aircraft time: 39,054 hours, 26,847 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Shorted
- Location: Brake Overheat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH BRAKE OVER HEAT WARNING MSG IN FLIGHT INTTERMITTEN. INSPECTED AND FOUND CANNON PLUG COVER CAUSING A SHORT. REMOVED AND INSULATED CANNON PLUG TC07P1 AND REPOSTION HARNESS DMI 70071978 REMAINS OPEN NO BRAKE OVERHEAT WARNING MSG AT THIS TIME
